Global attractor for a semilinear strongly degenerate parabolic equation with exponential nonlinearity in unbounded domains
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 423-443
Published online March 29, 2022
Printed April 30, 2022
Nguyen Xuan Tu
Hung Vuong university
Abstract : We study the existence and long-time behavior of weak solutions to a class of strongly degenerate semilinear parabolic equations with exponential nonlinearities on $\mathbb R^N $. To overcome some significant difficulty caused by the lack of compactness of the embeddings, the existence of a global attractor is proved by combining the tail estimates method and the asymptotic {\it a priori} estimate method.
Keywords : Degenerate parabolic equation, exponential nonlinearity, unbounded domain, weak solution, global attractor
Supported by : This research is funded by Hung Vuong University.
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd